# SDR QXEA2021012200022

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 20,846 hours, 22,562 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009498
- Part serial: 1107
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,100 hours, 16,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 1500 AGI ON CLIMBOUT NR 2 ENGINE FADEC CAUTION ILLUMINATED ALONG WITH POWERPLANT MESSAGE AT BOTTOM OF ED.  EMERGENCY DECLARED.  RETURNED TO FIELD, LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  INTERROGATED CDS FOUND FAULT CODE 912 BOTH A & B CHANNELS NR 2 ENGINE.  R  & R 2.2 INTERSTAGE BLEED VALVE, IAW AMM TASKS 75-31-11-000-801-ARA 1 TO 4A AND 75-31-11-400-801 PARA 1 TO 3 & PARA 4B TO 5K.  FAULTS CLEARED AND DID NOT RETURN.  AIRCRAFT RETURNED TO SERVICE.
